# SDR ASAA0852501

- Difficulty date: January 25, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 1,948 hours, 600 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 9772
- Condition: Malfunctioned
- Location: Temp
- Part time: 1,935 hours, 597 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN TEMPERATURE CONTROLLER WOULD NOT HOLD SET TEMPERATURE. REPLACED TRIM MOD VALVE.
